# SDR IXXA0500126S

- Difficulty date: March 4, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs55.00 L-24r
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT FUSELAGE FORWARD ACCESSORY COMPARTMENT STRUCTURE FRAME CRACK DAMAGE STA FS 55.00 L-24R. MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS.  REMOVAL OF DAMAGED AREA FRAME SEGMENT.  PERFORMED NDT INSPECTION, FABRICATED FRAME SEGMENT AND SPLICE DOUBLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED FRAME SEGMENT AND SPLICES IAW DC8 SRM 53-2-0 FIG 2 SHEET 1, 6 TR NR 53-110, TR NR 53-125, 53-3-1 FIG 3 SH 2, 2A, 51-1-1, 51-1-4, 51-1-11, 51-1-15, 51-1-20D, 51-3-1, 51-3-2,DPS 3.69-4 REV "AM" R-1, 7.00-1 REV "BK" EO 2005220.
